# SDR DALA2023080106206

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON STRINGERS 6LH, 8LH AND 6RH STA Y=1022 AT INTERNAL FUSELAGE (PAX CABIN). SUMMARY OF NRC 00153: REPAIR ON STRINGERS 6LH, 8LH AND 6RH STA Y = 1022 AT INTERNAL FUSELAGE WAS PERFORMED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 PAR 5 FIG 201. (LP #2891854)
